MAUDE Adverse Event Report: ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number APS II SHVR HANDP,FT-SWCH CNTRL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that the synergy resection shaver console (ar-8305, sn (b)(4)) shows the error message h15 when the shaver handpiece (ar-8330f, sn (b)(4)) is plugged in.The customer requests an inspection of all devices including the footswitch (ar-8310, sn (b)(4)).There was no harm or adverse event for patient, operator or third party reported.The surgery wasn`t completed, because no backup device was available.According to the customer, several handpieces are already defective.A second surgery is necessary.
 
Additional Manufacturer Narrative
(motor hall sensor) the evaluation determined that the reported event was caused by a motor hall sensor malfunction.

Brand Name
APS II SHVR HANDP,FT-SWCH CNTRL
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11258887
Report Number1220246-2021-02522
Device Sequence Number4228675
Product Code HWE
UDI-Device Identifier00888867043220
UDI-Public00888867043220
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPS II SHVR HANDP,FT-SWCH CNTRL
Device Catalogue NumberAR-8330F
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date09/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;